# SDR ZW0A021161

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 43,835 hours, 22,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS EXIT SIGN INOP IN TAIL SECTION. REPLACED BATTERY IN EMERGENCY EXIT SIGN. LAST CHECK C PERFORMED IN STL 11/27/2001. --CLOSED--
